# SDR RRXA97280

- Difficulty date: September 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8079U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45947
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: Nr 3 Pylon
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

HYDRAULIC FLUID LOSS DURING FLIGHT.  FOLLOW QRH LANDED SAFELY.  REMOVED AND REPLACED NR 3 PYLON HYDRAULIC PRESSURE LINE.  SYSTEM (HYDRAULIC) OPS AND LEAKS CK'S GOOD.  RAN ALL HYDRAULIC SYSTEMS THROUGH SEVERAL CYCLES, NO LEAKS NOTED.
